# SDR AALA2000364

- Difficulty date: February 18, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - REPAIR DOUBLER BULGED AND RIVET HEAD POPPED OFF AT STRINGER 44L, FS 879.  INSTALLED REPAIR PER SRM 53-20-00, FIG 6.  (M)
